Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 79, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Oct 12, 2007, 6:12 AM EDT. It took effect at Oct 12, 2007, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 6:12 AM EDT (10:12 UTC)
- In effect from
- Oct 12, 2007, 1:00 PM EDT
- Expired
- Oct 12, 2007, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 121012 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 612 AM EDT FRI OCT 12 2007 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR LEVY COUNTY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ039-122215- /O.NEW.KTBW.FW.W.0079.071012T1700Z-071013T0000Z/ LEVY- 612 AM EDT FRI OCT 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A DRY AIRMASS CONTINUES TO DESCEND UPON NORTHERN FLORIDA WITH RELATIVE HUMIDITIES LOWERING TO BELOW CRITICAL LEVELS TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Oct 12, 2:45 AM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 12, 2:45 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 245 AM EDT FRI OCT 12 2007 .SHORT TERM (TODAY - SUNDAY)...SURFACE HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST U.S. TODAY AND WILL HOLD OVER THE REGION THROUGH THE WEEKEND. DRIER AIR WILL ADVECT OVER WEST CENTRAL FLORIDA TODAY... WITH SLIGHTLY COOLER TEMPERATURES AS HEIGHTS LOWER DUE TO AN U/L TROUGH OVER THE EASTERN U.S. TEMPERATURES AND L/L MOISTURE WILL MODIFY A BIT ON SATURDAY. AN U/L RIDGE WILL BUILD OVER THE GULF OF MEXICO AND FLORIDA ON SUNDAY WITH TEMPERATURES CLIMBING BACK ABOVE CLIMATIC NORMALS. ISOLATED SHOWERS WILL FORM FROM TAMPA SOUTH ALONG THE WEST COAST SEABREEZE BOUNDARY SUNDAY AFTERNOON...BUT MOISTURE WILL BE VERY LIMITED WITH SIGNIFICANT DRY AIR ALOFT. && .LONG TERM (SUN NIGHT - THU)...PERIOD STARTS WITH STRONG MID LEVEL HIGH PRESSURE AND ROBUST RIDGING AT THE SURFACE OVER THE EASTERN HALF OF THE NATION. AN ELONGATED AREA OF LOW PRESSURE PERSISTS FROM THE WESTERN CARIBBEAN...NORTHERN CUBA AND EXTENDING WELL INTO THE CENTRAL ATLANTIC. GFS IS TRYING TO DEVELOP SEVERAL SHORT WAVE FEATURES ALONG THE BOUNDARY. BUT FOR THE MOST PART...BOTH GFS AND DGEX KEEP THE MOST SIGNIFICANT MOISTURE TO THE SOUTH AND SOUTHEAST OF THE STATE THROUGH THE MIDDLE OF THE WEEK. WITH HIGH PRESSURE DOMINATING AT THE SURFACE AND ALOFT...EXPECT GENERALLY DRY CONDITIONS WITH POPS IN THE LOW END 10 PERCENT AND SOLID EASTERLY FLOW ON MONDAY. AN AMPLIFYING MID LEVEL TROUGH DESCENDS FROM THE CANADIAN BORDER ON TUESDAY AND PUSHES THE RIDGE INTO THE WESTERN ATLANTIC WHICH WILL ALLOW FOR LOW LEVEL MOISTURE TO SLOWLY FILTER INTO SOUTHERN AND CENTRAL FLORIDA THROUGH THURSDAY. PRESSURE GRADIENTS RELAX AS THE HIGH RECEDES...ALLOWING FOR SEA BREEZE CIRCULATIONS TO DEVELOP IN THE AFTERNOON HOURS. A MODEST TREND TO INCREASING POPS IS IN PLACE FROM TUESDAY THROUGH THURSDAY WITH 20/30 PERCENT IN THE AFTERNOON AND EARLY EVENING HOURS. BEST CHANCES OF RAIN WILL BE OVER THE SOUTHERN COUNTIES EACH DAY. WITH MOISTURE SLOWLY TAPPING INTO THE AREA...TEMPS HAVE BEEN SLIGHTLY ADJUSTED FOR WARMER VALUES...ESPECIALLY MORNING LOWS. IN GENERAL TEMPS SHOULD REMAIN ABOVE NORMALS FOR MOST OF THE FORECAST PERIOD. && .AVIATION...VFR CONDITIONS ARE EXPECTED TO CONTINUE AT AL TAF SITES FOR THE NEXT 24 HOURS. && .MARINE...WINDS AROUND 15 KNOTS WITH SEAS LESS THAN 4 FEET THROUGH EARLY NEXT WEEK. GRADIENT WILL WEAKEN TUESDAY AND WEDNESDAY WITH WINDS AND SEAS SUBSIDING. && .FIRE WEATHER...DRY AIR OVER THE NORTHERN AND CENTRAL FORECAST AREA THIS AFTERNOON WILL ALLOW MINIMUM AFTERNOON RH VALUES TO DROP TO NEAR OR JUST BELOW 35 PERCENT. WILL LIKELY HAVE DURATIONS OF GREATER THAN 4 HOURS ACROSS LEVY COUNTY...WITH 1 TO 2 HOURS FROM POLK COUNTY NORTH. LOW LEVEL MOISTURE WILL RECOVER A BIT ON SATURDAY WITH AFTERNOON MINIMUM RH VALUES IN THE UPPER 30 PERCENT RANGE ACROSS THE NORTHERN AND CENTRAL FA. && .PRELIMINARY POINT TEMPS/POPS... TPA 85 70 88 71 / 5 5 10 5 FMY 87 71 90 71 / 10 5 20 10 GIF 86 65 88 66 / 5 5 10 5 SRQ 86 69 88 70 / 5 5 10 5 BKV 85 58 87 60 / 5 5 10 5 SPG 85 73 86 73 / 5 5 10 5 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...RED FLAG WARNING THIS AFTERNOON FROM 1 PM TO 8 PM FOR LEVY COUNTY. GULF WATERS...NONE. && SHORT TERM/MARINE...EO LONG TERM/AVIATION...AR
Hazardous weather outlook, Oct 12, 5:02 AM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 502 AM EDT FRI OCT 12 2007 FLZ039-042-043-048>052-055>057-060>062-065-122115- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 502 AM EDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY. DRY AIR ACROSS THE REGION WILL ALLOW AFTERNOON RELATIVE HUMIDITY VALUES TO DROP TO AROUND 35 PERCENT ACROSS WEST CENTRAL FLORIDA. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR LEVY COUNTY WITH AFTERNOON RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT FOR 4 OR MORE HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED AFTERNOON THUNDERSTORMS TUESDAY THROUGH THURSDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.